# SDR 2021FA0000301

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: General aviation
- Aircraft: N991TA
- Make and model: Piper PA-28-181
- Aircraft serial: 28020029
- Aircraft time: 50 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPORTED INTERMITTENT ELECTRICAL FAILURES AND OTHER SHOPS HAD REPLACED ALTERNATOR, REGULATOR, AND ALTERNATOR INOP SENSOR WITH NO HELP. FOUND WIRE ON FIELD TERMINAL OF ALTERNATOR SWITCH IN INSTRUMENT PANEL WAS 2 1/2 TURNS LOOSE CAUSING INTERMITTENT CONNECTION WITH REGULATOR.
